Topological (dark) soliton solutions for the Camassa-Holm type equations

Bekir A., Guner O.

OCEAN ENGINEERING, vol.74, pp.276-279, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74
  • Publication Date: 2013
  • Doi Number: 10.1016/j.oceaneng.2013.10.002
  • Title of Journal : OCEAN ENGINEERING
  • Page Numbers: pp.276-279


In this paper, the topological (dark) soliton solutions to the Camassa-Holm type equations are obtained by the solitary wave ansatz method. This solution may be useful to explain some physical phenomena in genuinely nonlinear dynamical systems that are described by Camassa-Holm type models. (C) 2013 Elsevier Ltd. All rights reserved.